On some ellipsoid formulas of Busemann, Furstenberg and Tzkoni, Guggenheimer, and Petty

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)18-26
Number of pages9
JournalJournal of Mathematical Analysis and Applications
Volume159
Issue number1
DOIs
StatePublished - Jul 15 1991

Fingerprint

Ellipsoid

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

On some ellipsoid formulas of Busemann, Furstenberg and Tzkoni, Guggenheimer, and Petty. / Lutwak, Erwin.

In: Journal of Mathematical Analysis and Applications, Vol. 159, No. 1, 15.07.1991, p. 18-26.

Research output: Contribution to journalArticle

@article{3da93c3aa45542a2b3f7802fbfbbd18d,
title = "On some ellipsoid formulas of Busemann, Furstenberg and Tzkoni, Guggenheimer, and Petty",
author = "Erwin Lutwak",
year = "1991",
month = "7",
day = "15",
doi = "10.1016/0022-247X(91)90218-O",
language = "English (US)",
volume = "159",
pages = "18--26",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - On some ellipsoid formulas of Busemann, Furstenberg and Tzkoni, Guggenheimer, and Petty

AU - Lutwak, Erwin

PY - 1991/7/15

Y1 - 1991/7/15

UR - http://www.scopus.com/inward/record.url?scp=0039667580&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039667580&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(91)90218-O

DO - 10.1016/0022-247X(91)90218-O

M3 - Article

AN - SCOPUS:0039667580

VL - 159

SP - 18

EP - 26

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -